MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB+; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB+; CATHETER,INTRAVASCULAR,THERAP
Catalog Number ASK-42703-PMEM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the cath would not thread over the guidewire." this was found prior to use.The customer reported similar incidents has occured however further details were not provided for those incidents.Associated mdr numbers include: 9680794-2026-00380 and.
 
Event or Problem Description
It was reported "the cath would not thread over the guidewire." this was found prior to use.The customer reported similar incidents has occured however futher details were not provided for those incidents.Associated mdr numbers include: 9680794-2026-00380 and 9680794-2026-00385.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of a kinked guide wire was confirmed by the photo; however, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The ifu also states, "if resistance is encountered when attempting to remove guidewire after catheter placement, guidewire may be kinked around tip of catheter within vessel".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB+
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25033255
Report Number9680794-2026-00385
Device Sequence Number15747187
Product Code LRS
UDI-Device Identifier10801902142167
UDI-Public(01)10801902142167(11)260108(17)270430(10)33F25L0256(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-42703-PMEM
Device Lot Number33F25L0256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown